Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 2, Pages 401-402

A generalization of Gelfand-Mazur theorem

Department of Mathematics, Pohang Institute of Science and Technology, P.O. Box 215, Pohang 790-600, Korea

Received 12 August 1991; Revised 19 November 1991

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sung Guen Kim, “A generalization of Gelfand-Mazur theorem,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 2, pp. 401-402, 1993. doi:10.1155/S0161171293000481